# SDR SWAA2021021146748

- Difficulty date: January 7, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Deteriorated
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING HARDWARE AT FWD GALLEY AREA / REPLACED GIRT BAR FITTING HARDWARE AT FWD GALLEY AREA IAW B737-700 AMM 25-66-02-400-801
